# SDR AALA202207010139

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737
- Aircraft serial: 33487
- Aircraft time: 26,494 hours, 11,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SLIDE IS DIFFICULT TO ARM DUE TO RIGHT RETAINING CLIP HOLDING GIRT BAR. ADJUSTED SLIDE AFT CLIP PER AMM 25-66-01.
